MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0003L FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0003L FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L
Model Number 02.12.0003L
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29.09.2021: lot 2010159: (b)(4) items manufactured and released on 27-nov-2020.Expiration date: 2025-11-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.Other devices involved: batch review performed on 29.09.2021: gmk-sphere 02.07.0682l revision fixed tibial tray cemented size 2 l (k123721) lot 182075: (b)(4) items manufactured and released on 5-jun-2018.Expiration date: 2023-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.Gmk-sphere 02.09.Ta205 tibial augmentation size 2/5mm (k130299) lot 172049: (b)(4) items manufactured and released on 3-may-2017.Expiration date: 2022-05-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.Gmk-sphere 02.09.Ta205 tibial augmentation size 2/5mm (k130299) lot 2000750: (b)(4) items manufactured and released on 10-mar-2020.Expiration date: 2025-02-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.Gmk-sphere 02.12.0214fl tibial insert fixed sphere flex size 2/14 mm l (k121416) lot 168302: (b)(4) items manufactured and released on 10-feb-2017.Expiration date: 2022-01-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.
 
Event or Problem Description
4 months after the primary surgery the patient came in reporting looseness in the knee (loose ligaments).The surgeon decided to convert the patient to a hinge knee.The surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.0003L FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12631243
Report Number3005180920-2021-00806
Device Sequence Number17215985
Product Code JWH
UDI-Device Identifier07630030825811
UDI-Public07630030825811
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Model Number02.12.0003L
Device Catalogue Number02.12.0003L
Device Lot Number2010159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Initial Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;